# SDR QXEA2016020900113

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 15,638 hours, 16,678 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Prop De Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN ON TAKEOFF ROLL.  ALL ITEMS IN PROPER CONFIGURATION MAX AIRSPEED 48 KNOTS WITH LIGHT BRAKING FLAPS AT 15 DEGREES SLOWING TO 10 KNOTS WE GOT A PROP DE-ICE CAUTION.  AFTER CLEARING THE RUNWAY AND JOINING THE TAXIWAY THE PROP DE-ICE CAUTION WENT OUT.  PERFORMED FUNCTIONAL TEST OF THE TAKEOFF AND WARNING SYS. REF AMM 31-52-00-720-801.  SYS OPERATES AS DESCRIBED.  FUNCTIONAL TEST OF T/O WARN SYS GOOD.  PERFORMED THE FUNCTIONAL TEST OF THE PROP DE-ICE SYS.  SYSTEM OPERATES AS DESCRIBED.  FUNCTIONAL CHECK GOOD.  REF AMM 30-61-00-720-801.  PROP DEICE CAUTION DID NOT RETURN.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
